| Catalog Number |
802520 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer states that they are too small on the tip.Patient has ordered this product previously.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post market activities in compliance with both regulatory requirements and local procedures.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description